# SDR UIEA2010092500165

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 46,659 hours, 8,622 cycles
- Engine: Ge CF680
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP, MX REPORTED THE RBG - BRAKE TORQUE LIMITER NR 11 - LOAD SENSOR RING SUPPORT;  CABLE DAMAGE LOAD SENSOR RING SUPPORT AND CABLE ASSY DAMAGED.  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSPECTIONS AFTER EVERY 1 FLIGHT CYCLE UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 10 FC (FLIGHT CYCLES) AFTER PART 1.  PERFORM A DETAIL VISUAL INSPECTION OF THE AREAS AROUND THE DAMAGE TO ENSURE NO OTHER DEFECTS EXISTS IN THE VICINITY.  REMOVE THE RBG - BRAKE TORQUE LIMITER NR11 - LOAD SENSOR RING SUPPORT & AMP; CABLE DAMAGE LOAD SENSOR CABLE WITH MS21919WDG32 CLAMP.
